Jump to content
CrazyBoards.org

Recommended Posts

Does any one take this for anxiety?

I am hoping it helps. 

It was suggested to me by an emergency psych.

Share this post


Link to post
Share on other sites

I tried it a few years ago. It was a god send! I had no side effects besides extreme fatique. I was soooo tired. Also couldn’t get above 50 mg without getting depressed. 

I say give it a try.

Share this post


Link to post
Share on other sites

I started off on 100mg and just was feeling weird.  I still couldn't get a good night's sleep.  I stopped it and am not too optimistic it will work.  Maybe I will try starting at a lower dose.

Edited by wookie

Share this post


Link to post
Share on other sites

That's probably what you should do. You know that side effects usually go away, right? Sometimes starting a new med can be shitty even if it works in the long run.

Did your Dr. say anything about kidneys? I am thinking about Lyrica, but one of the side effects is kidney failure, and I already have kidney disease. But they have to list every possible side effect, so maybe I'm being over-cautious.

Share this post


Link to post
Share on other sites
18 hours ago, crtclms said:

That's probably what you should do. You know that side effects usually go away, right? Sometimes starting a new med can be shitty even if it works in the long run.

Did your Dr. say anything about kidneys? I am thinking about Lyrica, but one of the side effects is kidney failure, and I already have kidney disease. But they have to list every possible side effect, so maybe I'm being over-cautious.

I don't have kidney problems, I should be good.  I am taking the 100 mg still.  I was antsy when I went out with hubby yesterday, he noticed, and being antsy is my usual issue.  I was in a very good mood when I went to bed last night.  I am taking 50mg BID and just trying to see when it works best for me.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

  • Similar Content

    • By sisterraye88
      Hey! This is actually my first time creating a topic, but I've been googling this all day. I have medicare, so it's super hard for me to get a hold of my neurologist when I want to! He actually has to get special permission from the hospital to call me because I have an out-of-state number (whhhhaaaaattt!?), so I'm turning to you guys for some help and hopefully peace of mind in the meantime. I just started taking Topamax for migraines a couple months ago and went from an initial 50 mg to 25 mg a day when my pop culture trivia started going out the door. Everything seemed to be going a lot smoother minus a few *regular* headaches every so often UNTIL the past week. Suddenly, I finally started getting that pins & needles side effect I had been warned about... or at least I think that's what it is... My feet seem to be tingling on and off for the whole day sometimes. I try to drink a whole glass of water when I take the pill too. Sometimes the pain is actually painful and distracting. I'm a bit worried this is neuropathy and not a side effect as my grandfather had diabetes and hashimoto's thyroid disease runs in my family....BUT I'm led to believe that topamax is given to patients suffering FROM neuropathy sometimes?? Sooooo....does this type of tingling as a side effect sound normal? Do some people feel the tingling on and off for the whole day and is it almost painful or actually painful for some people?? 
    • By BeyondAmbivalent
      So I'm not sure if lack of concentration is just a symptom of my bipolar II, but I started on lamictal a few month ago (on 100mg now), and it has gotten bad again. I used to be on 600mg Tegretol but that fucked up my concentration and memory, and wasn't even helping with the depression (my main issue), so I stopped taking it completely. After getting over withdrawl symptoms, concentration sky rocketed; was actually able to concentrate long enough on studying to get an A in a class (first time since bp came out full blown for me). But then the depression (and hypomania) kicked in at full force after 1.5 months, so I had to start on Lamictal.
      Anyone has in sight on whether that's bec of Lamictal or just a general symptom and what can be done about it? Senior year in college, need to finish off strong. 
    • By AcroJack
      I was recently prescribed Wellbutrin to go along with Lamotrigine (300 mg). I take Xanax, as needed. I was desperate. The depression, well, many of you know what that's like and how much can begin to fall apart/pile up around you. 
      Just wondering - Anyone with BP have stories of experience on these two medications alone? Mainly curious. I'm trying it out either way. Years ago, I was on quite a cocktail of meds, but I try my hardest to limit them now...until I can't. It has been taking me a good three hours to be able to lift my body out of bed each morning, among other depression issues. Something had to change. 
    • By InnovatingProfessor²
      Since yesterday I have upped my Depakine/Depakote dosage to 1000MG. This due the fact I wasn't still stable so the pdoc decided to go to 1000 MG. Now I am feeling really flat emotions, it also looks I am a zombie. My mind is very quit and no racing thoughts anymore. I slept a few hours longer... But it's too quit&flattening, I suspect the dosage is too high? Over 4 days I need to have preform a bloodtest to see the levels of my moodstabilazors. 
       
      But my mood is for the first time in years looking stable, I am going to see a few days and let the bloodtest preformed and the information about the exact levels. Then eventually discuss it with pdoc. 
       
      I found this side-effects are almost the same as on a high dose of Risperdal a few years ago. 
       
      I have 2 questions:
      Someone has the same experience with Depakine/Depakote? On what dosage do you experience this?  What have you or the pdoc (or both) done on this side-effects?   
      Thanks in advance...    
    • By UsernameHere
      I have "Mood Disorder NOS."  I don't meet the criteria for a diagnosis of bipolar but I have mood fluctuations and lots of irritability.  I've tried every type of antidepressant to no avail, and have taken a couple of anticonvulsants with a little more luck.  Lamictal was awful, but I've been on Trileptal for about three to four weeks.  It seems to even me out, and I've been excited about finally FINALLY finding something that worked.  I started at 300 mg/day instead of working up to that because my doctor knows I'm unlikely to remember to take a medication more than once a day.  I was tired for about a week, then started feeling okay.  After the first week, I noticed that my joints were sore.  Mostly my hands and knees, but some discomfort in my elbows and shoulders.  It went almost completely away everywhere except for my hands and my left knee.  My knee has really hurt a lot.  Every day, all day, and more than just a little discomfort.  I rarely take any otc pain medication, but I have been reaching for the Tylenol every 4-6 hours throughout the day EVERY DAY.  At first I didn't connect this to the new medicine, then I missed a dose.  The next day, my knee didn't hurt nearly as much.  The day after that, it did again.  I started Googling and found very little info on this, but what I did find said to call the doctor right away if this happened.  I called, and my doctor wasn't in, but the nurse asked another pdoc in the clinic and that one said to stop the meds until I see my doctor.  I was hesitant to stop because it works to keep me feeling sane!  I took it for a few more days, then stopped for two days.  For those two days, my knee felt fine.  I had other negative effects, and decided to take the medicine again tonight.  My appointment with my doctor is Thursday.
       
      The joint pain is difficult to manage, but it's not to the point that I can't walk.  After everything I've been through with whatever disorder I have, and all the drugs I've tried that haven't worked, I'm willing to endure some joint pain if it will keep my brain chemistry in order.  There are some drugs out there that can cause permanent damage to tendons, etc., and I want to make sure that's not what's happening here.  Pain I can deal with, but I'm not as eager to sign up for permanent damage.
       
      Anyway, since I didn't find anything online saying that joint pain was a common side effect of trileptal or oxcarbazepine (sp?) I wanted to ask if anyone here has experienced anything similar while taking this drug.  I really want this drug to work out for me because I have tried so many.  I don't know what else my doctor can try at this point, and I don't want him to resort to giving me Lithium or something. 
       
      Thanks for reading and thanks in advance for sharing any related experiences you may have had.
×